Modified duality scheme for solving model crack problem in mechanics
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 647-654
Published online November 3, 2016
Printed March 31, 2017
Robert V. Namm and Gyungsoo Woo
Computing Center of Far Eastern Branch Russian Academy of Sciences, Changwon National University
Abstract : Duality methods based on modified Lagrangian functional for solving a model crack problem is considered. Without additional assumptions of regularity of the solution of an initial problem duality ratio is established for initial and dual problem.
Keywords : crack problem, duality method, modified lagrangian functional
MSC numbers : 65F10, 65K10, 49M15, 74G15, 74G65
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd